# SDR 07FDEA04192

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53778969200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FRAME 37 BETWEEN STRG 54 LT AND 53 RT.  FRAME SPLICE REPAIR PERFORMED IAW SRM 53-10-13/FIG 203.
